Welcome to Law-Forums.org!   

Advertisments:




Sponsor Links:

Discount Legal Forms
Discounted Legal Texts


Lipitor

Been the victim of Legal Malpractice? Discuss it here.

Lipitor

Postby Briggebam » Tue Nov 29, 2016 5:29 am

In Jan 05 I was taken to the ER 2 days in a row with what the Doctor called Hepatitis but would not tell me what kind after 2 blood tests.  I had been taking Lipitor and my doctor thought it was because of the Lipitor that I had the liver problem.  I went home AMA but the hospital doctor failed to tell me I was severely dehydrated. Went back the second day and the doctor never even looked at me before ordering up an IV because they had the results of the second blood test.  I was taken off all my meads for about 6 months.  I have sever pain and my skin feels like it is on fire 24/7 in the whole upper right sholder area.

I have also had considerable hair loss along with bladder problems. I would like to know if Lipitor can cause this and if I have a law suit.
Briggebam
 
Posts: 40
Joined: Fri Jan 31, 2014 6:20 am

Lipitor

Postby Risley » Wed Nov 30, 2016 4:29 pm

Since you use the computer, google Lipitor and read all of the risks and warnings about it. All statin drugs can cause liver problems but I don't believe, hepatitis, which is a bacterial disease contracted from the environment around you; exposure to contaminated blood, food, infected persons, etc.  I believe there are some lawyers taking Lipitor cases but those are based on failure of the manufacturer to give adequate warnings. You can also google Lipitor lawyers. The doctor who prescribes lipitor is required to obtain a blood test at least once per year to check on the liver. I assume this was done. I don't think you have a lot of legal recourse if the problem is indeed hepatitis. Good luck
Risley
 
Posts: 45
Joined: Mon Jan 06, 2014 10:36 am

Lipitor

Postby Starr » Sun Dec 04, 2016 3:57 am

In Jan 05 I was taken to the ER 2 days in a row with what the Doctor called Hepatitis but would not tell me what kind after 2 blood tests.  I had been taking Lipitor and my doctor thought it was because of the Lipitor that I had the liver problem.  I went home AMA but the hospital doctor failed to tell me I was severely dehydrated. Went back the second day and the doctor never even looked at me before ordering up an IV because they had the results of the second blood test.  I was taken off all my meads for about 6 months.  I have sever pain and my skin feels like it is on fire 24/7 in the whole upper right sholder area.

I have also had considerable hair loss along with bladder problems. I would like to know if Lipitor can cause this and if I have a law suit.
Starr
 
Posts: 41
Joined: Thu Mar 13, 2014 2:28 am


Return to Legal Malpractice

 


  • Related topics
    Replies
    Views
    Last post
  • Lipitor
    by Esteban » Mon Mar 21, 2016 3:34 pm
    2 Replies
    193 Views
    Last post by oscar38 View the latest post
    Wed Mar 23, 2016 8:54 am
  • Lipitor
    by Tancred » Fri Oct 31, 2014 7:39 am
    2 Replies
    153 Views
    Last post by Yoel View the latest post
    Fri Oct 31, 2014 10:29 am
  • Lipitor
    by Rowell » Mon Aug 22, 2016 4:48 am
    2 Replies
    246 Views
    Last post by colten View the latest post
    Wed Aug 24, 2016 3:08 pm
  • Lipitor
    by Bramwell » Wed Nov 26, 2014 10:32 am
    2 Replies
    146 Views
    Last post by Eochaidh View the latest post
    Mon Dec 01, 2014 4:55 pm
cron